When a man reaches orgasm and ejaculates sooner than wanted, it is known as premature ejaculation. It is a form of sexual dysfunction and affects the quality of a man's sex life. Performance-related anxiety, stress, depression, thyroid disorder, prostate diseases, and diabetes are few causes.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
I am a 21-year-old and am sexually active for a year. Recently I ejaculate sooner and my penis is not able to stay hard for long. Why?
Query: Hello doctor,I am 21 years old. I am attracted to my girl and we have been having sex since last year. She is also my first partner. Some days we have great sex, where I will insert my cum twice inside her and my penis tends to stay hard. For the past month, I have not been hard enough and it has be... Read Full »
Answer: Hello, Welcome to icliniq.com. Sometimes due to physiological and psychological reasons one might get reduced hardness or might have early ejaculation this is absolutely normal. But if these issues persist then proper treatment is needed. For poor erection, I suggest to take erection drugs like Si... Read Full »
I have had premature ejaculation during foreplay with my girlfriend. Please help.
Query: Hi doctor, While having sex with my girlfriend, I have premature ejaculation during foreplay, apart from this, after having sex again, ejaculation occurs within one to two minutes. I have had a habit of masturbation, for the last 12 years. Since then, I have reduced a lot. I have a feeling that mast... Read Full »
Answer: Hi, Welcome to icliniq.com. Masturbation is not a cause of premature ejaculation. It is a safe habit and is not associated with any significant problems. If you are not regular in sex then early ejaculation can occur. Regular sex and experience can increase the time. No need to get worried. Drugs ... Read Full »
Can masturbation be a reason for my premature ejaculation?
Query: Hi doctor, I am a 32 year old unmarried male. I am suffering from premature ejaculation. I am masturbation from 13 years od age using sex toys. I am not lasting more than two minutes. I am taking antidepressants and doing squeeze technique. But, it does not help me. Kindly suggest medicine for prema... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. First of all, I would like to tell you that masturbation is not the reason for the problem of premature ejaculation you are having. Masturbation is a safe habit, and most of the men masturbate. Diabetes increases the risk of premat... Read Full »
I am having loss of libido, premature ejaculation, erectile dysfunction, and fatigue. Kindly help.
Query: Hello doctor, I am having loss of libido, premature ejaculation, erectile dysfunction, and extreme fatigue. I am currently on Lipicard 200, and Esomeprazole. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your problem. Your weight in proportion to height is almost near the normal range. But in lipid profile, the cholesterol levels are high, and HDL levels are low (attachment removed to protect patient identity). Deranged lipid profile is one of the comm... Read Full »
I am facing a premature ejaculation problem. Please help.
Query: Hi doctor, I am facing a premature ejaculation problem. I am not under stress or depression. Also, I had a urinary tract infection three years ago. Kindly help. Thank you. Read Full »
Answer: Hi, Welcome to icliniq.com. I suggest you get a urine analysis done. Go for a urine routine and microscopy test. This shall rule out the infection. Urinary tract infection is not a reason for premature ejaculation. If you are not married and are not regular in sex, premature ejaculation could ... Read Full »
Why am I not able to hold my erection firm?
Query: Hi doctor, I tried to have sex. I have a thyroid issue, so I rechecked it. My TSH level increased from 6.4 to 8.850. I checked with a doctor for thyroid and took medicine as prescribed. My penis becomes soft when I try to enter the vagina. Is it happening because of TSH level increase or something ... Read Full »
Answer: Hello, Welcome back to icliniq.com. I do not think this is related to TSH (thyroid-stimulating hormone) levels. Have you got any other investigations done? Do you have diabetes or hypertension? Any other illness? Any hormonal issue? Any stress? Thank you. Read Full »
How to get treated for erectile dysfunction and premature ejaculation?
Query: Hello doctor, I am a 37-year-old married man, who has two kids. I am experiencing erectile dysfunction from the last few years. I used to have sex thrice every week, but now, it has come down to once a week. I do not get hard erections. As a result, I am not able to satisfy my partner. I went to a d... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your concern. In most men, erectile dysfunction occurs due to underlying anxiety and stress. You have tried Nano Leo (active salts) already and the problem is persisting. In such a situation, I suggest you get your serum testosterone and prolactin ... Read Full »
I am in my mid 30s and experience discharge within two minutes. Please help.
Query: Hi doctor, I am in my mid-thirties and experience discharge within two minutes. Please suggest a medicine for this problem, and also suggest a treatment for longer sex as I cannot have sex for a longer duration and I am very disappointed. Read Full »
Answer: Hi, Welcome to iclinq.com. I understand your concern. Early discharge in most individuals occurs because of anxiety, lack of experience, or some stress. Try to remain relaxed during sex, and you will be alright. Drugs like Dapoxetine at a dose of 30 mg, if taken about one hour before sex, help t... Read Full »
I am not getting a hard erection, experience fast ejaculation, and my private regions have cracks. Why?
Query: Hello doctor, I suppose I have a sexual ailment that I am unsure how to describe, but the following are my symptoms. I am not getting a hard erection—fast ejaculation. My private regions have cracks, or it shows symptoms of aging. I have no unhealthy habits, but I have high blood pressure and am ... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. I did not notice anything unusual in the photos you uploaded. This might be due to dryness, which a decent moisturizer can assist. I am not sure what kinds of medications these are. If only you could specify more. The report is simple, a... Read Full »
I am not able to get a full erection, and I ejaculate very early. What is the treatment?
Query: Hi doctor. I am 32 years old. My weight is 72 kg. I am not able to get full erection. I was on L-pride (Levosulpiride) and Nuanxit (Flupentixol) and I stopped it before a week. I do not have any problem like sugar or BP. Even if I get full erection, I ejaculate very early. What could be the problem... Read Full »
Answer: Hi, Welcome to icliniq.com. The drugs Levosulpiride and Flupentixol will cause side effects like reduced libido or erectile dysfunction. Levosulpiride results in increased prolactin concentration and thus ultimately poor erection. As you have stopped the medicines just a week back, it will take tim... Read Full »